# SDR AMTA200600653

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, THE FWD PORTION OF THE LT TRAP FOR THE FLOOR PANEL IS CORRODED.  F/S 472-500, LBL 22.  REMOVED CORROSION IAW 53-30-53, ORIGINAL THICKNESS IS 063, REMAINING MATERIAL THICKNESS IS .060 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-30-53, FIG 101.  (K)
